Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
X3Kell3X

Do you get another inital breakout when your accutane dosage increases??

Okay so i was on 40mg a day for the first 2 months of accutane and i had a horrible IB. But by the end of the 2 month it was SLOWLY getting better. Basically, it wasn't getting worse. But then i had my dosage upped to 30mg twice a day, so 60mg a day. Im on my fifth day of that dosage and my skin is breaking out really bad again. i have 4 huge papules or pastules, i forgot which one.. (the one with the white end) and they r painful and swollen. Another one looks like its coming. I have two breakouts on my chin and my chin was clear for about a week or so, which is rare for me. I don't know whats causing it because i just bought a new makeup last monday, but its Clinique almost powder so i don't know if thats the source either. Any ideas?? Im thinking its either the makeup, the upped dosage, or just the fact that accutane is still trying to push everything out...yay. this is sooo frustrating!! grr accutane. My birthday is august fourteenth and im really hoping i see some improvement by then. I will be done exactly with my third month on my birthday. fingerss crossed.

Share this post


Link to post
Share on other sites

I was bumped from 40mg to 80mg and I got another pretty bad breakout, but another breakout means there is more junk to be pushed out, so it's not that bad of an occurrence in the long run. It made some under the skin whitehead spots come to a head much faster than they did on 40mg a day. I had these little spots and stuff under my skin for weeks and a few of them surfaced while I was on 40, but once I was bumped to 80 they surfaced in a few days maybe. It's been a little over a month since I was bumped and I still have some breakouts, but they aren't an IB, it's just a breakout I think?

The makeup could be a possibility but I am a guy and wouldn't know :/ but it is very possible. I would stop if you feel comfortable doing so and seeing what happens then starting again?

Really hope your clear by your birthday, I know it sucks to be broken out when something like that happens :(. It's a month away so hopefully things will improve. Good luck~

Share this post


Link to post
Share on other sites
I was bumped from 40mg to 80mg and I got another pretty bad breakout, but another breakout means there is more junk to be pushed out, so it's not that bad of an occurrence in the long run. It made some under the skin whitehead spots come to a head much faster than they did on 40mg a day. I had these little spots and stuff under my skin for weeks and a few of them surfaced while I was on 40, but once I was bumped to 80 they surfaced in a few days maybe. It's been a little over a month since I was bumped and I still have some breakouts, but they aren't an IB, it's just a breakout I think?

The makeup could be a possibility but I am a guy and wouldn't know :/ but it is very possible. I would stop if you feel comfortable doing so and seeing what happens then starting again?

Really hope your clear by your birthday, I know it sucks to be broken out when something like that happens :(. It's a month away so hopefully things will improve. Good luck~

Yeah that makes sense. I think the 60 is just pulling everything out, much more than the 40. Which is a good thing of course, just not at the moment.... How long have you been on accutane? I know this is only my third month, but im getting frustrated. Especially when i see "Oh my god, i cleared up in two weeks!" grr.. lol

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×